This article is cited in 1 scientific paper (total in 1 paper)
On meso-scale approximations for vibrations of membranes with lower-dimensional clusters of inertial inclusions
V. G. Maz'yaabc, A. B. Movchanb, M. J. Nievesde
a Department of Mathematics, Linköping University, Linköping S--581 83, Sweden
b Department of Mathematical Sciences, University of Liverpool, Liverpool L69 7ZL, UK
c RUDN University, 6 Miklukho-Maklay St, 117198 Moscow, Russia
d School of Computing and Mathematics, Keele University, Staffordshire, ST5 5BG, UK
e Department of Mechanical, Chemical and Material Engineering, University of Cagliari, 09123 Cagliari, Italy
Formal asymptotic algorithms are considered for a class of meso-scale approximations for problems of vibration of elastic membranes that contain clusters of small inertial inclusions distributed along contours of predefined smooth shapes. Effective transmission conditions have been identified for inertial structured interfaces, and approximations to solutions of eigenvalue problems have been derived for domains containing lower-dimensional clusters of inclusions.
two-dimensional elastic membranes, clusters of small inclusions, inertia of inclusions.
|Ministry of Education and Science of the Russian Federation
|EPSRC - Engineering and Physical Sciences Research Council
|EU Framework Programme for Research and Innovation
|V.G.M. acknowledges that this publication has been prepared with the support of the “RUDN University Program 5-100.” A.B.M would like to thank the EPSRC (UK) for its support through the Programme Grant №EP/L024926/1. M.J.N gratefully acknowledges the support of the EU H2020 grant MSCA-IF-2016-747334-CAT-FFLAP.
PDF file (420 kB)
First page: PDF file
V. G. Maz'ya, A. B. Movchan, M. J. Nieves, “On meso-scale approximations for vibrations of membranes with lower-dimensional clusters of inertial inclusions”, Algebra i Analiz, 32:3 (2020), 219–237
Citation in format AMSBIB
\by V.~G.~Maz'ya, A.~B.~Movchan, M.~J.~Nieves
\paper On meso-scale approximations for vibrations of membranes with lower-dimensional clusters of inertial inclusions
\jour Algebra i Analiz
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Falconi R., Luzzini P., Musolino P., “Asymptotic Behavior of Integral Functionals For a Two-Parameter Singularly Perturbed Nonlinear Traction Problem”, Math. Meth. Appl. Sci.
|Number of views:|